# SDR CALA2018120702537

- Difficulty date: December 7, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 24,663 hours, 3,014 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING APPROX WS 480 SPOILER SUPPORT BEAM TO BACKUP RIB SUPPORT ASSY FOUND CRACKED. PERFORMED INTERIM REPAIR PER ECRA 5751-01314. PLACING ON DIP TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE NOVEMBER 29, 2020. PL ANNING TO CONTACT ENGINEERING AFTER SEPTEMBER 29, 2020 BUT BEFORE OCTOBER 29, 2020 FOR THE PERMANENT REPAIR. REF HAECO LP 9130362 FOR WORK ACCOMPLISED. OK TO DIP PER ECRA ,PERM REPAIR ON OR BEFORE NOV. 29 2020 OK TO PLACE ON DIP ACCOMP/PERM REPAIR ON OR BEFORE NOV.29 2020 PLANNING TO CONTACT ENGINEERING AFTER SEPT.2020 BUT BEFORE OCT 29 2020 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED. RECORDS UDPATE.... RECORDS UPDATE...:>9/29/20<10/29/20 T/A: 11/29/20......
